Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Quasiconformal Variation of Slit Domains

Clifford J. Earle and Adam Lawrence Epstein
Proceedings of the American Mathematical Society
Vol. 129, No. 11 (Nov., 2001), pp. 3363-3372
Stable URL: http://www.jstor.org/stable/2668882
Page Count: 10
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Quasiconformal Variation of Slit Domains
Preview not available

Abstract

We use quasiconformal variations to study Riemann mappings onto variable single slit domains when the slit is the tail of an appropriately smooth Jordan arc. In the real analytic case our results answer a question of Dieter Gaier and show that the function κ in Löwner's differential equation is real analytic.

Page Thumbnails

  • Thumbnail: Page 
3363
    3363
  • Thumbnail: Page 
3364
    3364
  • Thumbnail: Page 
3365
    3365
  • Thumbnail: Page 
3366
    3366
  • Thumbnail: Page 
3367
    3367
  • Thumbnail: Page 
3368
    3368
  • Thumbnail: Page 
3369
    3369
  • Thumbnail: Page 
3370
    3370
  • Thumbnail: Page 
3371
    3371
  • Thumbnail: Page 
3372
    3372